# SDR WVER20160611001

- Difficulty date: June 4, 2016
- Submitted: June 12, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10070
- Aircraft time: 34,512 hours, 24,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 708-969
- Part time: 34,512 hours, 24,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACKS HAVE MINOR CORROSION AT FS 863-969, FS 785-863, AND FS 708-761.
